# SDR UIEA2024070300576

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sample Port
- Condition: Contaminated
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MAIN DECK SMOKE DETECTION SYSTEM SAMPLING PORTS WITH CONTAMINATION( SMOKE DETECTION SYSTEM SAMPLING PORTS OF MAIN DECK WERE CLEANED IAW AMM 26-19-01-400-801 REV 142, DATE 22 APR 24. NO FURTHER DEFECTS NOTED. )
